sexologist-icon
#test pls reject
From 1st of February 16k to end of month with some intervals, as there was irregularities in my M. Cycle before the hormonal therapy by a doctor. The above medicene shows some response and my cycle was due from above mentioned date, suddenly I feel a severe pain in my lower abdomen with a blackish formation after a physical checkup by a doctor the bleeding starts , but since then, bleeding with clots is still continue with pain right side of lower abdomen... After using Tab:- Pause 500 the bleeding stops a little bit but after sometime the pain comes again and goes off after bleeding I do TVC the report is attacjed. ... For which doctor suggested me for DNC.. As there was no pregnancy history from last 5 years.. I have two children 7 and 6 male and female with normal delivery .. I am using condom every time... This is my history
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ashwini S
Gynecologist 15 yrs exp Bangalore
If your scan is normal most probably bleeding is due to hormonal disturbance. D and c is a good option as it is both diagnostic and therapeutic.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.